Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changining Doctors?
Apr 16, 2005

Hi My name Is Billy, I have had HIV for 20 years now, and doing great. Five years ago I had to start taking the cocktail, I negleted doctors for 6 years for personal reasons. When I found the doctor I`am seeing now things were not so good, He`s taken great care of me, and I respect him alot. The last 3 years have been very difficult, I suffer from severe nerve damage " N " In my feet, legs, innner thighs,knees and when It really flairs up It seems to TRAVEL, very painful. I have tried every phyc. and siezer drug out there. I tried the fentenol patch for awhile, following oxycontin, which works really well-40 mg. 3-t a day. I have been on that dose for a year now, and my body needs more howevere my doctor will not increse the dose. He has decided to try morphine in its place.The morphine works, but not as good, I just want you to know that 6 months ago he sent me to a pain " S " they can do exactly what he can do. Thier is much more to this ? but I think you can get see what It is I`am getting at

Frustrated In Salem

Response from Dr. Henry

I assume that have tried Neuronton. Have you tried any alternative therapies such as L-acetyl cysteine, L -carnintine, acupuncture. You may want to check out the www.daair.org website or Jon Kaiser's book Healing HIV for some ideas there. One of the worst problems that patients have to deal with is peripheral neuropathy. KH



Previous
It's Just the Sh*$%s
Next
Concerns about AZT & Sustiva.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement